# SDR UALA2012011900391

- Difficulty date: January 17, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 72,119 hours, 27,069 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN MAIN DECK FLOORBEAM STA 377 RBL 48-63 IS CORRODED UPPER CAP.  ACCOMPLISHED REPAIR DURING HMV 4 PER ECRA 5310-05432.  WORK ACCOMPLISHED ON SCAL LOG 99556 62.
